Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fixed-point theorems for certain classes of nonexpansive mappings


Authors: L. P. Belluce and W. A. Kirk
Journal: Proc. Amer. Math. Soc. 20 (1969), 141-146
DOI: https://doi.org/10.1090/S0002-9939-1969-0233341-4
MathSciNet review: 0233341
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233341-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society